MathSciNet Relay Station
MathSciNet bibliographic data
MR1424423 (97j:57013) 57M25
Wu, Ying-Qing Dehn surgery on arborescent knots. J. Differential Geom. 43 (1996), no. 1, 171–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement